# SDR DL757000546

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 27,938 hours, 13,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N29356
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 395 BULKHEAD AND ADJACENT LT SKIN PANEL SUFFERED LOCAL BUCKLING FAILURE DUE TO A HARD NOSE LANDING INCIDENT.  THE LOWER CAP OF THE BULKHEAD WAS REPLACED AS WELL AS THE LT SKIN PANEL.  FRAMES AND STRINGERS IN THE BUCKLING AREA  WERE REPAIRED PER THE B727 SRM.  THE REPAIRS WERE DOCUMENTED PER ER/A 369396-14, REV A.
